# SDR JJBA2019123128012

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 40,853 hours, 26,006 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC 2 LOW QUANTITY EICAS MESSAGE IN FLIGHT. FOUND SUCTION HOSE CONNECTED TO NUMBER TWO EDP LEAKING. R&R SUCTION HOSE. OPS CHECK AND LEAK CHECK SAT. NO DEFECTS NOTED.
